brain-icon
Periperhal neuropathy
I have starting numbness in feet &hand doctor prescribed two weeks gabapin nt10&benfomet after doing tests esr ,b12, rbs doctor prescribed pentanerv m100 for 1 month I using for 5 days my body sensation of bees moving on the whole body can anyone explain what that was symptoms are increasing or side effects ??
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Cant tel exactly what u r going thru . But if u have any visible rashes or swelling , pls stop the medicines imemdiately and consukt the doctor. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +102
Consult with a doctor
Online now
You may be having paresthesia. It may not be a side effect of the medicine . Get yourself physically checked / evaluated by a Neuro doctor for diagnosis and proper treament.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.